Title

A Subjective Approach to the Study of Oligopolistic Party Systems

Publication Type

Journal Article

Publication Date

2007

Discipline

Political Science

Research Areas

Political Science

Publication

Quaderni di Scienza Politica

Volume

14

Issue

3

First Page

393

Last Page

418

ISSN

1124-7959

Publisher

Giuffrè

Additional URL

http://www-3.unipv.it/quasp/

Comments

Full text for working paper version at http://ink.library.smu.edu.sg/soss_research/75/

This document is currently not available here.

Share

COinS